# SDR ASAA2022062438804

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 50,829 hours, 15,070 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 607551005
- Part serial: 010838655
- Condition: Low Pressure
- Location: #1 Main Tank
- Part time: 50,847 hours, 15,082 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LOW PRESSURE LIGHT ILLUMINATED ON AFT #1 FUEL BOOST PUMP. GROUNDED - YES. REMOVED AND REPLACED #1 AFT FUEL BOOST PUMP REF B737-800 AMM 28-22-41-400-801 OPS CHECK OK-LEAK CHECK GOOD.
